Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 7.

Junge, M. y Palazuelos Cabezón, Carlos (2016) CB-norm estimates for maps between noncommutative Lp-spaces and quantum channel theory. International Mathematics Research Notices (3). pp. 875-925. ISSN 1073-7928

Junge, M. y Palazuelos Cabezón, Carlos y Parcet, J. y Perrin, M. (2015) Hypercontractivity in finite-dimensional matrix algebras. Journal of Mathematical Physics, 56 (2). ISSN 0022-2488

Junge, M. y Palazuelos Cabezón, Carlos (2011) Large Violation of Bell Inequalities with Low Entanglement. Communications in Mathematical Physics , 306 (3). pp. 695-746. ISSN 0010-3616

Junge, M. y Pérez García, David y Palazuelos Cabezón, Carlos y Villanueva, Ignacio y Wolf, Michael (2009) Operator Space theory: a natural framework for Bell inequalities. Physical Review Letters, 104 . ISSN 0031-9007, ESSN: 1079-7114

Cooney, T. y Junge, M. y Palazuelos Cabezón, Carlos y Pérez García, David (2015) Rank-one quantum games. Computational complexit, 24 (1). pp. 133-196. ISSN 1420-8954

Junge, M. y Oikhberg, T. y Palazuelos Cabezón, Carlos (2016) Reducing the number of questions in nonlocal games. Journal of Mathematical Physics, 57 (10). pp. 102203-1. ISSN 00222488

Junge, M. y Pérez García, David y Palazuelos Cabezón, Carlos y Villanueva, Ignacio y Wolf, Michael (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616, 1432-0916 (Online) (Presentado)

Esta lista fue generada el Fri Feb 15 02:43:26 2019 CET.